uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Nonlinear susceptibility of superparamagnets with a general anisotropy energy
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Technology, Department of Materials Science.
2000 (English)In: PHYSICAL REVIEW B, ISSN 1098-0121, Vol. 61, no 10, 6726-6733 p.Article in journal (Refereed) Published
Abstract [en]

The equilibrium nonlinear response of noninteracting superparamagnets with a general single-spin anisotropy is investigated. Generalizing the results obtained for the simplest uniaxial anisotropy [Garcia-Palacios and Lazaro, Phys. Rev. B 55, 1006 (1997)],

Place, publisher, year, edition, pages
AMERICAN PHYSICAL SOC , 2000. Vol. 61, no 10, 6726-6733 p.
Keyword [en]
URN: urn:nbn:se:uu:diva-37410OAI: oai:DiVA.org:uu-37410DiVA: diva2:65309
Addresses: Garcia-Palacios JL, Uppsala Univ, Dept Mat Sci, Box 534, SE-75121 Uppsala, Sweden. Uppsala Univ, Dept Mat Sci, SE-75121 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Materials Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 108 hits
ReferencesLink to record
Permanent link

Direct link